# SDR UPS99228965

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 6521735
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT I/B AILERON ACTUATING ROD ATTACH CASTING HAS SEVERAL AREAS OF PITTING CORROSION.  CASTING REPLACED IAW DRAWING 65-21765 AND SRM 51-30-02.
